# SDR COMA0760290

- Difficulty date: March 26, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 17,885 hours, 15,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flapper Valve
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5244 - RECEIVED PAX DOOR CAUTION AND CABIN PRESSURE INCREASE ON CLIMBOUT.  PERFORMED QRH.  RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  CLEARED FOD FROM PAX DOOR FLAPPER VALVE.  INSPECTED DOOR.  NO FURTHER DEFECTS.
